
ASTHAKIND DX SYRUP 60 ML
By MANKIND PHARMA LIMITED
Contains: CHLORPHENIRAMINE MALEATE 2 MG+DEXTROMETH...(See More)

₹ 65.8215% OFF
1 Alternative Available 
Product Summary
Offer Price | ₹ 65.82 |
---|---|
Your Savings | ₹ 11.62 (15% on MRP) |
Medicines with same composition as ASTHAKIND DX SYRUP 60 ML
Safety Advice of ASTHAKIND DX SYRUP 60 ML
References related to ASTHAKIND DX SYRUP 60 ML
- Chlorpheniramine, dextromethorphan, and phenylephrine Uses, Side Effects & Warnings. Drugs.com. Published 2023. Accessed January 10, 2025.
Customer Reviews
Deepak Patel
Amazing service and customer friendly
Reviewed on 05 Nov 2022
Deepak Patel
Reviewed on 05 Nov 2022
Amazing service and customer friendly
AkshaY Sompura
Best customer service and discount
Reviewed on 02 Jan 2024
AkshaY Sompura
Reviewed on 02 Jan 2024
Best customer service and discount
Naval Kava
Interactive and knowledgeable
Reviewed on 01 Apr 2024
Naval Kava
Reviewed on 01 Apr 2024
Interactive and knowledgeable
khunti mihir devshi
Best experience provided by medkart
Reviewed on 13 Jan 2024
khunti mihir devshi
Reviewed on 13 Jan 2024
Best experience provided by medkart
Geetika Purohit
Good services, rates are competitive!
Reviewed on 16 Jan 2024
Geetika Purohit
Reviewed on 16 Jan 2024
Good services, rates are competitive!